# SDR SWAA2021081727893

- Difficulty date: February 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR PANEL 140CR. / FABRICATED FLOOR PANEL 140CF AT AFT CARGO. VERIFIED CORROSION AND FUN D TOTAL OF 100' OF CORROSION AROUND PERIMETER OF PANEL IAW SRM 53-00-53-1A-1. FOUND TO BE OUT OF LIMITS VERIFIED REPAIR MATERIAL TO BE 2024-T3-071 IAW SRM 53-60-53-01-1 AND BOEING DWG # 453A3610 REV C. LOCATED AND DRILLED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0 AND IAW BOEING DWG # 453A2610 REV -C. TREATED AND PRIMED UNDERISDE OF PANEL IAW SRM 51-20-01-0G-0. ACCOMPLISHED COMFORMITY CHECK IAW BOEING DWG # 453A2610 REV -C A TAG A11771.
